RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 33, Number 3  


Mikhail Mikhailovich Lavrent'ev (on the occasion of his sixtieth birthday)
3
A two-dimensional inverse dynamic problem for a system of Maxwell equations
M. Abdizhalilov, V. G. Yakhno
7
An inverse problem in mathematical biology
Yu. E. Anikonov
21
Ill-posed problems, number theory and tomography
A. L. Bukhgeim
26
Solvability of an inverse problem for a parabolic equation with convergence
M. P. Vishnevskii
42
Stability questions in some inverse problems of the reconstruction of convex compact sets from their projections
V. P. Golubyatnikov
50
An inverse problem for an integro-differential equation
M. Grasselli, S. I. Kabanikhin, A. Lorentsi
58
On the ill-posedness of an inverse problem for a hyperbolic integro-differential equation
D. K. Durdiev
69
Qualitative properties of solutions of differential inequalities of a special form
Yu. A. Zhuravleva
78
Minimax critical values of nonsmooth functionals
V. S. Klimov
91
An inverse problem for the wave equation with a piecewise-constant coefficient
M. M. Lavrent'ev (Jn.)
101
On the normal solvability of the Dirichlet problem for an equation of the vibration of a string in domains with nonsmooth boundaries
A. A. Lyashenko
112
Regularizability of inverse linear operators in Banach spaces with a basis
M. I. Ostrovskii
123
Integral geometry and some inverse problems
R. T. Pashaev, A. Kh. Amirov
131
Inverse problems of determining the coefficient in a parabolic equation. I
A. I. Prilepko, A. B. Kostin
146
On the problem of determining the coefficients in the lowest order terms of a hyperbolic equation
V. G. Romanov
156
Solutions of evolution inclusions. I
A. A. Tolstonogov
161
Theoretical justification of computational algorithms for problems of analytic continuation
A. M. Fedotov
175
The least plurisuperharmonic majorant, and multipliers of entire functions. II. Algebras of functions of finite $\lambda$-type
B. N. Khabibullin
186
Integral geometry of a tensor field on a manifold with upper-bounded curvature
V. A. Sharafutdinov
192
On the Cauchy problem for the Laplace equation
A. A. Shlapunov
205
Аннотации статей, депонированных в ВИНИТИ
216
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020